University Department | Aliraqia University
Synthesis and Effect on Grammatical Explanation a New Published Book

Synthesis and Effect on Grammatical Explanation a New Published Book

Prof. Dr. Khaled Shaker Hamid, on the faculty of Media at Al-Iraqia University, Director of General Registration Department, issued a book on synthesis and its effect on grammatical explanation.

The book dealt with the concept of punctuation in Arabic, their definition, genera and types, the book discussed the importance of linking our grammatical heritage with what the modern audio lesson has reached in terms of continuous development and the effectiveness of synergy of the phonetic and grammatical aspects in the interpretation of syntactic phenomena and the strengthening links between different sciences and knowledge .

A Scientific Symposium in the University on the Use of Medicines and Antibiotics

A Scientific Symposium in the University on the Use of Medicines and Antibiotics

Department of Scientific Affairs at Al-Iraqia University, in cooperation with the College of Pharmacy at the University of Kirkuk, organized an electronic scientific seminar on the optimal use of drug formulas, common errors in drug use and the impact of antibiotics on the human body. . Prof.  Dr. Qusay Nuri Radam, director of Department of Scientific Affairs at Al-Iraqia University, the mechanism of antibiotics and clarify their types and mechanisms of action on pathogens such as bacteria, fungi and viruses. Most prominent classifications.

Professor Nahla Kamal Asaad, Director of the Employment and Follow-up Unit at College of Pharmacy of Kirkuk, also attended the seminar and talked about licensed and unlicensed uses of medicines, reviewing the risk of taking medicines without a prescription, such as taking excessive and unnecessary doses and explaining their seriousness. The seminar aimed to explain the optimal uses of medications and avoid common mistakes in the wrong use of the drug

It was recommended that exercise caution and alertness when taking the medicine, and know some side effects in dealing with these medications such as feeling sleepy, dizzy and other, as well as the need not to take the drug with tea, coffee or juices, and certainly take medications on time according to the specialist’s prescription.